# SDR SWIA200515545

- Difficulty date: September 5, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 15,853 hours, 23,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN MISSING FORWARD DOOR.  INSTALLED NEW EMERGENCY LIGHT FIXTURE, OPERATIONAL CHECK GOOD.
